Alert archive / Mississippi / Heat Advisories in 2021

Heat Advisory 4, NWS Jackson, MS

July 25, 202123 counties in Mississippi; 9 parishes in Louisiana; Ashley County, Chicot County, Arkansas

NWS Jackson, MS issued this heat advisory at Jul 25, 2021, 2:32 PM CDT for 23 counties in Mississippi; 9 parishes in Louisiana; Ashley County, Chicot County, Arkansas. It took effect at Jul 26, 2021, 10:00 AM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jul 25, 2021, 2:32 PM CDT (19:32 UTC)
In effect from
Jul 26, 2021, 10:00 AM CDT
Expired
Jul 26, 2021, 7:00 PM CDT
In force
9 hr
Issued by
NWS Jackson, MS
All 34 counties

Ashley County, AR, Chicot County, AR, Catahoula Parish, LA, Concordia Parish, LA, East Carroll Parish, LA, Franklin Parish, LA, Madison Parish, LA, Morehouse Parish, LA, Richland Parish, LA, Tensas Parish, LA, West Carroll Parish, LA, Adams County, MS, Bolivar County, MS, Claiborne County, MS, Copiah County, MS, Franklin County, MS, Hinds County, MS, Holmes County, MS, Humphreys County, MS, Issaquena County, MS, Jefferson County, MS, Jefferson Davis County, MS, Lawrence County, MS, Leflore County, MS, Lincoln County, MS, Madison County, MS, Marion County, MS, Rankin County, MS, Sharkey County, MS, Simpson County, MS, Sunflower County, MS, Warren County, MS, Washington County, MS, Yazoo County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 82 km from the middle of the area, began a volume at 19:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 7.5 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2021-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 100 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2021-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
100 J/kg
Mixed-layer CIN
-79 J/kg
Mixed-layer LCL
1334 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
-6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

118 
WWUS74 KJAN 251932
NPWJAN

URGENT - WEATHER MESSAGE
National Weather Service Jackson MS
232 PM CDT Sun Jul 25 2021

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025-034>036-
040>043-047>049-053>055-059>064-072-260400-
/O.NEW.KJAN.HT.Y.0004.210726T1500Z-210727T0000Z/
/O.CON.KJAN.HT.Y.0003.000000T0000Z-210726T0000Z/
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Washington-Humphreys-Holmes-Issaquena-Sharkey-
Yazoo-Madison MS-Warren-Hinds-Rankin-Claiborne-Copiah-Simpson-
Jefferson-Adams-Franklin MS-Lincoln-Lawrence-Jefferson Davis-
Marion-
Including the cities of Crossett, North Crossett, Hamburg, 
West Crossett, Dermott, Lake Village, Eudora, Bastrop, Oak Grove,
Epps, Lake Providence, Rayville, Delhi, Tallulah, Winnsboro, 
Jonesville, Harrisonburg, Newellton, St. Joseph, Waterproof, 
Vidalia, Ferriday, West Ferriday, Cleveland, Indianola, 
Ruleville, Greenwood, Greenville, Belzoni, Isola, Durant, Tchula,
Lexington, Pickens, Goodman, Mayersville, Rolling Fork, Anguilla,
Yazoo City, Ridgeland, Madison, Canton, Vicksburg, Jackson, 
Pearl, Brandon, Richland, Port Gibson, Crystal Springs, 
Hazlehurst, Wesson, Magee, Mendenhall, Fayette, Natchez, Bude, 
Roxie, Meadville, Brookhaven, Monticello, New Hebron, Prentiss, 
Bassfield, and Columbia
232 PM CDT Sun Jul 25 2021

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM 10 AM TO 7 PM CDT MONDAY...

* WHAT...For the first Heat Advisory, heat index values up to 110.
  For the second Heat Advisory, heat index values up to 110
  expected.

* WHERE...Portions of northeast Louisiana, central, north 
  central, northwest, south central, southwest and west central 
  Mississippi and southeast Arkansas.

* WHEN...For the first Heat Advisory, until 7 PM CDT this 
  evening. For the second Heat Advisory, from 10 AM to 7 PM CDT 
  Monday.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

MSZ026>033-037>039-044>046-050>052-056>058-065-066-073-074-260000-
/O.CON.KJAN.HT.Y.0003.000000T0000Z-210726T0000Z/
Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha-
Attala-Winston-Noxubee-Leake-Neshoba-Kemper-Scott-Newton-
Lauderdale-Smith-Jasper-Clarke-Covington-Jones-Lamar-Forrest-
Including the cities of Grenada, Vaiden, North Carrollton, 
Carrollton, Winona, Eupora, Mathiston, West Point, Columbus, 
Ackerman, Weir, Starkville, Kosciusko, Louisville, Macon, 
Brooksville, Carthage, Philadelphia, Pearl River, De Kalb, 
Scooba, Forest, Morton, Newton, Union, Decatur, Conehatta, 
Meridian, Taylorsville, Raleigh, Bay Springs, Heidelberg, 
Quitman, Stonewall, Shubuta, Collins, Mount Olive, Laurel, 
West Hattiesburg, Lumberton, Purvis, and Hattiesburg
232 PM CDT Sun Jul 25 2021

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...Heat index values up to 110 expected.

* WHERE...Portions of central, east central, north central and 
  northeast Mississippi.

* WHEN...Until 7 PM CDT Sunday.

* IMPACTS...The combination of hot temperatures and high 
  humidity will increase the risk for heat related illnesses to 
  occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$
3 follow-up statements
213 
WWUS74 KJAN 260235
NPWJAN

URGENT - WEATHER MESSAGE
National Weather Service Jackson MS
935 PM CDT Sun Jul 25 2021

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025-034>036-
040>043-047>049-053>055-059>064-072-261045-
/O.CON.KJAN.HT.Y.0004.210726T1500Z-210727T0000Z/
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Washington-Humphreys-Holmes-Issaquena-Sharkey-
Yazoo-Madison MS-Warren-Hinds-Rankin-Claiborne-Copiah-Simpson-
Jefferson-Adams-Franklin MS-Lincoln-Lawrence-Jefferson Davis-
Marion-
Including the cities of Crossett, North Crossett, Hamburg, 
West Crossett, Dermott, Lake Village, Eudora, Bastrop, Oak Grove,
Epps, Lake Providence, Rayville, Delhi, Tallulah, Winnsboro, 
Jonesville, Harrisonburg, Newellton, St. Joseph, Waterproof, 
Vidalia, Ferriday, West Ferriday, Cleveland, Indianola, 
Ruleville, Greenwood, Greenville, Belzoni, Isola, Durant, Tchula,
Lexington, Pickens, Goodman, Mayersville, Rolling Fork, Anguilla,
Yazoo City, Ridgeland, Madison, Canton, Vicksburg, Jackson, 
Pearl, Brandon, Richland, Port Gibson, Crystal Springs, 
Hazlehurst, Wesson, Magee, Mendenhall, Fayette, Natchez, Bude, 
Roxie, Meadville, Brookhaven, Monticello, New Hebron, Prentiss, 
Bassfield, and Columbia
935 PM CDT Sun Jul 25 2021

...HEAT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM CDT
MONDAY...

* WHAT...Heat index values of up to 110 expected.

* WHERE...Portions of northeast Louisiana, central, north 
  central, northwest, south central, southwest and west central 
  Mississippi and southeast Arkansas.

* WHEN...From 10 AM to 7 PM CDT Monday.

* IMPACTS...The combination of hot temperatures and high humidity
  will increase the risk for heat related illnesses.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$
720 
WWUS74 KJAN 260806
NPWJAN

URGENT - WEATHER MESSAGE
National Weather Service Jackson MS
306 AM CDT Mon Jul 26 2021

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025-034>036-
040>043-047>049-053>055-059>064-072-261615-
/O.CON.KJAN.HT.Y.0004.210726T1500Z-210727T0000Z/
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Washington-Humphreys-Holmes-Issaquena-Sharkey-
Yazoo-Madison MS-Warren-Hinds-Rankin-Claiborne-Copiah-Simpson-
Jefferson-Adams-Franklin MS-Lincoln-Lawrence-Jefferson Davis-
Marion-
Including the cities of Crossett, North Crossett, Hamburg, 
West Crossett, Dermott, Lake Village, Eudora, Bastrop, Oak Grove,
Epps, Lake Providence, Rayville, Delhi, Tallulah, Winnsboro, 
Jonesville, Harrisonburg, Newellton, St. Joseph, Waterproof, 
Vidalia, Ferriday, West Ferriday, Cleveland, Indianola, 
Ruleville, Greenwood, Greenville, Belzoni, Isola, Durant, Tchula,
Lexington, Pickens, Goodman, Mayersville, Rolling Fork, Anguilla,
Yazoo City, Ridgeland, Madison, Canton, Vicksburg, Jackson, 
Pearl, Brandon, Richland, Port Gibson, Crystal Springs, 
Hazlehurst, Wesson, Magee, Mendenhall, Fayette, Natchez, Bude, 
Roxie, Meadville, Brookhaven, Monticello, New Hebron, Prentiss, 
Bassfield, and Columbia
306 AM CDT Mon Jul 26 2021

...HEAT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
7 PM CDT THIS EVENING...

* WHAT...Heat index values of up to 110 expected.

* WHERE...Portions of northeast Louisiana, central, north 
  central, northwest, south central, southwest and west central 
  Mississippi and southeast Arkansas. 

* WHEN...From 10 AM to 7 PM CDT Monday.

* IMPACTS...The combination of hot temperatures and high 
  humidity will increase the risk for heat related illnesses. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$
396 
WWUS74 KJAN 261954
NPWJAN

URGENT - WEATHER MESSAGE
National Weather Service Jackson MS
254 PM CDT Mon Jul 26 2021

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025-034>036-
040>043-047>049-053>055-059>064-072-270400-
/O.NEW.KJAN.HT.Y.0005.210727T1500Z-210728T0000Z/
/O.CON.KJAN.HT.Y.0004.000000T0000Z-210727T0000Z/
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Washington-Humphreys-Holmes-Issaquena-Sharkey-
Yazoo-Madison MS-Warren-Hinds-Rankin-Claiborne-Copiah-Simpson-
Jefferson-Adams-Franklin MS-Lincoln-Lawrence-Jefferson Davis-
Marion-
Including the cities of Crossett, North Crossett, Hamburg, 
West Crossett, Dermott, Lake Village, Eudora, Bastrop, Oak Grove,
Epps, Lake Providence, Rayville, Delhi, Tallulah, Winnsboro, 
Jonesville, Harrisonburg, Newellton, St. Joseph, Waterproof, 
Vidalia, Ferriday, West Ferriday, Cleveland, Indianola, 
Ruleville, Greenwood, Greenville, Belzoni, Isola, Durant, Tchula,
Lexington, Pickens, Goodman, Mayersville, Rolling Fork, Anguilla,
Yazoo City, Ridgeland, Madison, Canton, Vicksburg, Jackson, 
Pearl, Brandon, Richland, Port Gibson, Crystal Springs, 
Hazlehurst, Wesson, Magee, Mendenhall, Fayette, Natchez, Bude, 
Roxie, Meadville, Brookhaven, Monticello, New Hebron, Prentiss, 
Bassfield, and Columbia
254 PM CDT Mon Jul 26 2021

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM 10 AM TO 7 PM CDT TUESDAY...

* WHAT...For the first Heat Advisory, heat index values up to 
  110. For the second Heat Advisory, heat index values up to 110 
  expected.

* WHERE...Portions of northeast Louisiana, central, north 
  central, northwest, south central, southwest and west central 
  Mississippi and southeast Arkansas.

* WHEN...For the first Heat Advisory, until 7 PM CDT this 
  evening. For the second Heat Advisory, from 10 AM to 7 PM CDT 
  Tuesday.

* IMPACTS...Hot temperatures and high humidity may cause heat
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

MSZ026-027-065-073-074-270400-
/O.NEW.KJAN.HT.Y.0005.210727T1500Z-210728T0000Z/
Grenada-Carroll-Covington-Lamar-Forrest-
Including the cities of Grenada, Vaiden, North Carrollton, 
Carrollton, Collins, Mount Olive, West Hattiesburg, Lumberton, 
Purvis, and Hattiesburg
254 PM CDT Mon Jul 26 2021

...HEAT ADVISORY IN EFFECT FROM 10 AM TO 7 PM CDT TUESDAY...

* WHAT...Heat index values up to 109 expected.

* WHERE...Grenada, Carroll, Covington, Lamar and Forrest 
  Counties.

* WHEN...From 10 AM to 7 PM CDT Tuesday.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this heat advisory went out at Jul 25, 12:46 PM CDT, 1 hour 46 minutes earlier.

Area forecast discussion, Jul 25, 12:46 PM CDT, 1 hour 46 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
1246 PM CDT Sun Jul 25 2021

.UPDATE...
Updated for 18Z aviation discussion

&&

.AVIATION...
18Z TAF discussion:
VCSH added for some of the convection in the north and
east...spreading and increasing to VCTS for later this afternoon
in a more widespread region. Models handling llvl moisture with
scattered convection poorly as it translates into trapped boundary
layer RH...but putting in MVFR vis in MEI/GTR/PIB and HBG to cover
the most likely sites to see precip today.

&&

.DISCUSSION...
Another hot and humid day expected under the upper level ridge.
Plenty of low level moisture pushing the heat indices to advisory
criteria for much of the forecast area. Areas in the east may be
more borderline...where the cu field has already started to
develop, along with sct convection, limiting the max temps. Will
leave the current advisory as is...have made minor updates to the
hourly trends. However, the forecast is largely on track for more
showers/TS in the afternoon, particularly in the east and
southeast per last few runs of the HRRR.

Prior discussion below:

Today and tonight...

The heat continues for our area today with conditions similar to
yesterday. The upper ridge will remain entrenched across our region,
which will result in hot temperatures and some convection. A muggy
morning is unfolding across the region with overnight readings only
getting thus far into the mid to upper 70s. This will make for a
warm start as temperatures will rise into the 80s soon after sunrise
before topping out in the mid 90s. The highest temperatures should
again be in the west to central parts of the forecast area with
temperatures rising into the lower to mid 90s across the eastern
third of the forecast area. In addition, with sufficient atmospheric
moisture in place, heat indices will once again climb into the 105
to 110 degree range, especially for the western two thirds of the
CWA. This area has already been placed in a Heat Advisory for today
and this was continued with a small extension in the east. The
remainder of the forecast area will fall in a limited risk for heat
indices near 105 degrees, but if conditions are just a bit warmer or
muggier, it won't take much for these locations to reach higher than
105 for a little while. The main concern with the eastern part of
the forecast area again will be a better chance for convection and
cloud cover to hinder temperatures. This area has, like yesterday,
the better chance for convection. However, the hi-res models
indicate that coverage is less today than was the case yesterday.
Will allow later shifts to monitor trends and expand the heat
advisory if desired.

Additional storms will occur today during the afternoon before
dissipating this evening. Weak lapse rates and vertical totals along
with insufficient DCAPE should limit any microburst potential for
today. However, with PW values nearing 2 inches, any storm has
potential for locally heavy rainfall. These will dissipate during
the evening, leaving us with another muggy night with overnight lows
in the mid 70s. /28/

Monday through Next Sunday...

Upper level ridging along with a high pressure will continue to
dominate through the long-term period. A low pressure system about
150 miles east of Cape Canaveral has some influence with the amount
of moisture(PWs 2+ inches) and increased humidity states across the
Deep South have been experiencing. Outside of strong ridging, normal
like summertime patterns which consists of afternoon scattered
showers and thunderstorms will be possible each day through the
period. The main concern throughout the long-term period continues
to be the HEAT! Temperatures combined with humidity (dew points
ranging from the mid to upper 70s) will possibly raise heat indices
between 105-110F late this weekend and early next week. Monday and
Tuesday will have better rain chance coverage than what we've seen
these last few days so this could play a factor as to how much we
heat up especially if convection starts early. So the need for heat
advisories will be played by ear for these days. Regardless of rain,
it will be hot and will continue to highlight the heat stress in the
HWO. An Elevated Risk will cover pretty much everywhere west of
Highway 15 and places along and east of Highway 15 will be under a
Limited Risk for Monday and Tuesday. Additional graphics and
advertisement may be needed for heat during the latter half of the
week but wait until we get closer to those days to determine. Highs
will range from the low to mid 90s during the beginning half of the
period but temperatures could rise to the upper 90s during the
latter half of the week as the previous mentioned ridge begin to
deepens out west and a strong high pressure(594-596dam) will take
control.

With an increasing heat threat, it is suggested that outside
work/play is limited and to remember to stay hydrated as much as
possible this week!/JNE/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       96  76  93  76 /  38   8  65  20
Meridian      94  75  94  74 /  46   9  60  22
Vicksburg     98  77  95  76 /  23   9  51  17
Hattiesburg   96  76  94  76 /  51   7  51  14
Natchez       95  76  93  75 /  23   9  55  15
Greenville    95  76  94  75 /  23   9  47  18
Greenwood     96  76  95  75 /  23   8  55  20

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Heat Advisory until 7 PM CDT this evening for MSZ018-019-025>066-
     072>074.

LA...Heat Advisory until 7 PM CDT this evening for LAZ007>009-015-016-
     023>026.

AR...Heat Advisory until 7 PM CDT this evening for ARZ074-075.

&&

HJS
Hazardous weather outlook, Jul 25, 4:15 AM CDT, 10 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
415 AM CDT Sun Jul 25 2021

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>028-034>037-
040>044-047>050-053>056-059>066-072>074-260915-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Washington-Humphreys-
Holmes-Attala-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Warren-
Hinds-Rankin-Scott-Claiborne-Copiah-Simpson-Smith-Jefferson-Adams-
Franklin MS-Lincoln-Lawrence-Jefferson Davis-Covington-Jones-
Marion-Lamar-Forrest-
415 AM CDT Sun Jul 25 2021

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, northwest Mississippi, south central Mississippi,
and west central Mississippi.

.DAY ONE...Today and Tonight

EXCESSIVE HEAT
THREAT...Elevated
TIMING...Today

Temperatures climbing in the mid 90s will combine with increased
humidity, leading to dangerous heat stress. Heat indices will
climb to the 105 to 110 degree range for central to western
portions of the area this afternoon. Heat exhaustion will be
likely with outdoor activity. Residents are urged to use caution
if spending time outdoors.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Monday through Saturday

High temperatures climbing in the low-mid 90s will combine with
increased humidity, leading to dangerous heat stress Monday through
Tuesday. Heat indices will be between 105 to 110 degree range for
central to western portions of the area into early next week.
Heat exhaustion will be likely with outdoor activity. Residents
are urged to use caution if spending time outdoors.

(https://www.weather.gov/images/jan/graphicast/1.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Saturday.

MSZ029>033-038-039-045-046-051-052-057-058-260915-
Webster-Clay-Lowndes-Choctaw-Oktibbeha-Winston-Noxubee-Neshoba-
Kemper-Newton-Lauderdale-Jasper-Clarke-
415 AM CDT Sun Jul 25 2021

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, north central Mississippi,
and northeast Mississippi.

.DAY ONE...Today and Tonight

EXCESSIVE HEAT
THREAT...Limited
TIMING...Today

Temperatures climbing in the low-mid 90s will combine with
increased humidity, leading to increased heat stress. Heat indices
will be around 105 degree range for eastern portions of the area
this afternoon. Residents are urged to use caution if spending
time outdoors.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Monday through Saturday

High temperatures climbing in the low-mid 90s will combine with
increased humidity, leading to dangerous heat stress Monday through
Tuesday. Heat indices will be between 105 to 110 degree range for
central to western portions of the area into early next week.
Heat exhaustion will be likely with outdoor activity. Residents
are urged to use caution if spending time outdoors.

(https://www.weather.gov/images/jan/graphicast/1.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Saturday.

28

&&

...HAZARD LEGEND...

*EXCESSIVE HEAT*
Extreme...Maximum heat index greater than 110 degrees for 3 or
 more days in a row and/or air temperatures greater than 107
 degrees.
Significant...Maximum heat index greater than 110 degrees
 and/or air temperatures greater than 105 degrees.
Elevated...Maximum heat index 105 to 110 degrees and/or air
 temperatures greater than 103 degrees.
Limited...Maximum heat index near 105 degrees and/or air
 temperatures 100 to 103 degrees.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Tropical page...
   https://www.weather.gov/srh/tropical?office=jan
National Hurricane Center Home Page...
   https://www.nhc.noaa.gov/
Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 7:13 PM CDTSpecial Weather StatementJANScott32 min
Jul 25, 5:03 PM CDTSpecial Weather StatementJANNeshoba27 min

Nearby

Heat Advisories in Mississippi, 2021Heat Advisories in Louisiana, 2021Heat Advisories in Arkansas, 2021Every heat advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.